# SDR QXEA000133

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Failed
- Location: Cabin
- Part time: 2,675 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - NR 3 AND NR 4 RED FLOOR PATH LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY FLOOR PATH LIGHT POWER SUPPLY AND BATTERY PACK 3352-P2.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
